On the power and size of extended gemmating P systems

Besozzi, D. and Csuhaj-Varjú, Erzsébet and Mauri, G. and Zandrom, C. (2005) On the power and size of extended gemmating P systems. SOFT COMPUTING, 9 (9). pp. 650-565.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4076

Update Item Update Item